| Model Number |
IntelliSpace CardioVascular |
| Medical Device Problem Code |
Failure to Transmit Record (1521)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint regarding intellispace cardiovascular (iscv) indicating an issue with the transfer of patient images, where studies were not transferred completely.The device was not in clinical use at the time of the event, and no adverse events or harm were reported in the complaint (b)(4).Philips has started an investigation of this complaint.